Home Services

My new medications are making me feel very hot

I started taking some new medications a couple of weeks ago and they are having some very odd side effects.

The new medications are making me feel extremely hot.

I don’t quite know what someone with hot flashes feels like, but I think it must be similar to the way that I feel. I was sitting in the office yesterday and I felt perfectly fine for one minute. The next minute, I was starting to sweat and the perspiration was dripping down the back of my neck. I felt like everyone could see me sweating and it made me feel embarrassed and uncomfortable. I asked my boss if he could turn down the air conditioner a few degrees. He told me that I looked very flushed and red. He asked me if I needed to go home for the day. I told my boss that I would be fine. I was just feeling a little warm. I didn’t want to go into details with my boss about the new medications. I really didn’t think it was any of his business. I was very happy when he agreed to adjust the air conditioner without any additional questions. After 10 or 15 minutes, my internal temperature started to lower and I began to feel better. The air conditioner felt great and I was happy to have the desk right under the air vent in the corner of the room. My boss kept the thermostat at a lower setting the rest of the day. He told me not to hesitate to ask if I was ever feeling ill again.
Heat pump